MAUDE Adverse Event Report: BIOMET MICROFIXATION 50MM LFT NARROW MAND; PROSTHESIS, MICROFIXATION

BIOMET MICROFIXATION 50MM LFT NARROW MAND; PROSTHESIS, MICROFIXATION
Catalog Number 01-6551
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Osteopenia/ Osteoporosis (2651)
Date of Event 05/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2021-00351.Concomitant medical products: item# 24-6563; lot# 027870a.Item# 24-6555; lot# 753700a.Item# 24-6562; lot# 988720d.Item# 24-6551; lot# 017810c.Item# 24-6565; lot# 816590c.Full establishment name - (b)(6) medical center.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that a patient underwent an initial segment procedure approximately two (2) months ago.Subsequently, the patient was revised on the left side approximately one (1) month post-implantation.Surgeon was not happy with the placement of the implant and replaced the fossa with a larger model.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Review of the device history records identified no deviations or anomalies during manufacturing.The root cause of the reported issue is attributed to a user error in the placement of the implant.It was reported that the patient was revised because the surgeon was not happy with the placement of the implant.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
50MM LFT NARROW MAND
Common Device Name
PROSTHESIS, MICROFIXATION
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer delaney
1520 tradeport drive
jacksonville, FL 32218
9047414400
MDR Report Key12018466
Report Number0001032347-2021-00350
Device Sequence Number1374837
Product Code LZD
UDI-Device Identifier00841036060428
UDI-Public(01)00841036060428
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P020016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/05/2023
Device Catalogue Number01-6551
Device Lot Number863330B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2021
Supplement Date Received by Manufacturer11/04/2021
Initial Report FDA Received Date06/17/2021
Supplement Report FDA Received Date11/11/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/05/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NARRATIVE IN H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR
Patient SexFemale